Rocky Mountain Journal of Mathematics

Nonsingular Zeros of Quintic Forms over Finite Fields

David B. Leep and Charles C. Yeomans

Full-text: Open access

Article information

Rocky Mountain J. Math. Volume 26, Number 3 (1996), 1043-1055.

First available in Project Euclid: 5 June 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Leep, David B.; Yeomans, Charles C. Nonsingular Zeros of Quintic Forms over Finite Fields. Rocky Mountain J. Math. 26 (1996), no. 3, 1043--1055. doi:10.1216/rmjm/1181072036.

Export citation


  • C. Chevalley, Démonstration d'une hypothèse de M. Artin, Abh. Math. Sem. Hamburg 11 (1935), 73-75.
  • E. Freitag and R. Kiehl, Etale cohomology and the Weil conjecture, Springer, New York, 1988.
  • W. Fulton, Algebraic curves, Addison Wesley, Reading, 1989.
  • S. Lang and A. Weil, Number of points of varieties in finite fields, Amer. J. Math. 76 (1954), 819-827.
  • David B. Leep and Charles C. Yeomans, Quintic forms over $p$-adic fields, J. Number Theory 57 (1996), 231-241.
  • --------, The number of points on a singular curve over a finite field, Archiv der Mathematik 63 (1994), 420-426.
  • Donald J. Lewis and Susan E. Schuur, Varieties of small degree over finite fields, J. für die Reine Angew. Math. 240 (1973), 293-306.
  • J-P. Serre, Sur le nombre des points rationelles d'une courbe algèbrique sur un corps fini, C.R. Acad. Sci. Paris 296 (1983), 397-402.
  • R.J. Walker, Algebraic curves, Princeton University Press, Princeton, 1950.